# SDR SWIA201230824

- Difficulty date: May 24, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 32,570 hours, 45,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS A HOLE WHERE THE GROUNDING STRAPS MOUNT.  (SERVICE)  REPAIRED HOLE IN FIREWALL IN REFERENCE TO ETD.
